| Model Number |
DIB00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event: unknown/not provided.Best estimate date is (b)(6) 2022.If explanted; give date: n/a (not applicable).The lens remains implanted.(b)(4).Device evaluation: the device was not returned at the manufacturing site as it remains implanted; therefore, product testing could not be performed and the customer¿s reported complaint could not be verified.Manufacturing record review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured according to specifications.A search of complaints related to this production order (po) was performed.The search revealed one other complaint has been received for this po; however, the case was not related to the reported complaint issue.Conclusion: as a result of the investigation there is no indication of a product quality deficiency, and the reported issue could not be confirmed.An attempt has been made to obtain the missing information; however, the consumer did not provide the information.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that a patient with bilateral intraocular lenses (iols) visited his doctor¿s office on (b)(6) 2022, and the patient was told that both lenses were cloudy and would have to be removed.Patient cannot see clearly.Patient is occasionally taking drops for dry eye.Through follow-up, the patient explained that he was not able to see clear and the doctor told him it was due to his pouch being cloudy like a cataract.The patient started noticing the blurry vision right after the right eye was done, may time frame.Therefore, a yttrium aluminum garnet (yag) was performed on both eyes on (b)(6) 2022.The patient confirmed that the initial report "of occasionally taking drops for dry eye" were standard of care drops post surgery.The patient stated that he has had a history of dry eye and thinks it was due to his lasik procedure performed sometime in 1998 prior to iol implant.He has occasionally been taking over-the-counter (otc) eye drops for dry eye.The patient also has had tear duct plugs to help with the dry eyes which were performed sometime in (b)(6) 2022.No other treatments have been provided and the lenses remain implanted.No other information was provided.Patient had bilateral lens implants.This report captures the lens implanted in patient's right eye.A separate report will be filed for the left eye.